# SDR HEEA0011500

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lever
- Part number: 350A33105803
- Condition: Worn
- Location: T/R Gr Box Cont
- Part time: 3,363 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GR BOX LEVER WEAR IN BUSHINGS CENTER BORE.
